# SDR LR7A2013032500455

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Damaged
- Location: Bs 697-737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK UNDER JOB CARD HC5321, FOUND BELLY SKIN HAD MULTIPLE STONE MARKS, DENTS, SURFACE CORROSION, AND DEEP CUTTING MARKS AT FS 697 TO 737, LBL 60 TO RBL 60.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAPTER 51-60 AND 51-70.
